Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What's giving me the shakes? Caedmon

Posted by gardenergirl on November 24, 2006, at 11:54:08

In reply to Re: What's giving me the shakes?, posted by Caedmon on November 23, 2006, at 22:54:34

Thanks. It must be really hard for docs to figure out interactions. I'm curious about what the mechanism could be that's causing this. I'll keep y'all posted about whether I improve after holding the lithium for a few days.

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:706431
URL: http://www.dr-bob.org/babble/20061123/msgs/706677.html